# SDR CALA2025112811550

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 115,434 hours, 24,134 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: A

## Discrepancy

LAX TOWER REPORTED FUEL LEAKING FROM #1 ENGINE LOCKED PER FLIGHT CREW DEBRIEF:   ATC STATED THEY SAW FUEL POURING OUT OF LEFT ENGINE ON OUR DEPARTURE. NO OBVIOUS LEAK TO US BASED ON FUEL BURN, BALANCE AND TOTALIZER. FA DID NOT SEE ANYTHING. FO DID NOT SEE NOTHING STREAMING OUT OF L ENG. PER TOMC AMD DISPTCH WE DETERMINED TO RETURN TO DEPARTURE. FROM CAPT OPENED #1 ENGINE I/B AND O/B FAN COWLS AND I/B AND O/B THRUST REVERSERS, PERFORMED VISUAL INSPECTION AND NO FLUID LEAKS EVIDANCE NOTED. CLOSED I/B ANS O/B REVERSER COWLS. ON #1 ENGINE WITH FAN COWLS OPENED PERFORMED TEST NO. 2- FUEL AND OIL LEAK CHECK TASK 71-00-00-795-032-R03 NO LEAKS OR DISCREPANCIES NOTED. CLOSED FAN COWLS. ON ENGINE #1 AND ENGINE #2 PERFORMED TEST NO. 13 - TAKE OFF POWER TEST TASK 71-00-00-715-223-R03. NO LEAKS OR DESCREPANCIES NOTED ON ENGINE #1 AND ENGINE #2. ALL ENGINE PARAMETERS NORMAL FF, EPR, N1, N2, N3 EGT, VIBES, OIL PRESSURE. OK FOR SERVICE.  AC RETURNED TO SERVICE. NO LEAKS NOTED.
